# SDR SWAA2019062634145

- Difficulty date: June 25, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 23,187 hours, 10,090 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A1010
- Condition: Damaged
- Location: Bs 727h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP DAMAGED AT BS. 727H, STR. 24L. / REPAIRED CLIP IAW EA.
